# SDR UIEA2019031103513

- Difficulty date: March 10, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,998 hours, 21,007 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Pin
- Part number: BACC63CM1203
- Condition: Not Reported
- Location: Accelerometer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VIBE INDICATION INOP( TRANSFER TO MDDR # 108505 IAW DDG 77-31-01-01 CAT C DUE DATE 21 MAR-19  LP 1015904-4: REPLACED N2 ACCELEROMETER CONNECTOR 3 PINS. OPS CHECK GOOD IAW SWDM 20-36-03. THIS ACTION CLOSES MDDR 108505, MCC NOTIFIED AND STICKERS REMOVED.  )
